# SDR PNSA970808

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- Engine: Lyc TIO540*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Reg
- Part number: 53E19600
- Condition: Stuck
- Location: Engine
- Part time: 12 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, OIL TEMP WENT TO TOP OF GREEN ARC, OIL PRESSURE WENT TO BOTTOM OF GREEN ARC.  REPLACED OIL TEMPERATURE REGULATOR, OP'S CHECK OK.
